# SDR HALA2022010300001

- Difficulty date: January 1, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 26,013 hours, 4,075 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Computer
- Condition: Inoperative
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  IN CRUISE- RT MAIN FUEL TANK INDICATED 9,000 LB LOW. 15 MINS LATER IT CORRECTED TO ACTUAL FUEL LOAD. FF INDICATED 200 LBS  HIGHER BURN FOR #2 ENG //  T/S PER A330 TSM 28-42-00. BITE OF FCMC 2 SHOWS FAULT 284215 FUEL INR PROBE2 (120QTS). REPLACED FCMC2 AS PER A330 AMM 28-51-34. NO EXTERNAL LEAKS NOTED. CREW REPORTS NORMAL FUEL BURN. ALL FUEL QTY IND NORMAL AT THIS TIME. COMPUTER, FCMC  OFF 43-2851-9-0001 S/N 04470 ON 43-2851-9-0001 S/N 02047
